| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Aseptic loosening (4883)
| Date of Event |
06/23/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona medial congruent articular surface 12mm left catalog #: 42512101010 lot #: 65786965, persona trabecular metal cruciate retaining standard porous femoral component catalog #: 42502807401 lot #: 66588589.G2 - report source - foreign: event occurred in australia.The complainant has indicated that the product will not be returned to zimmer biomet for investigation due to hospital policy.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent a knee arthroplasty revision to address tibial component loosening and infection approximately seven (7) months post-operatively.Attempts have been made, however, no additional information is available.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.The following sections were corrected: d4.The product was evaluated through manufacturing review, however, the reported event could not be confirmed.The device history records were reviewed and no discrepancies were identified.Sterile certifications were reviewed and found to be conforming with no applicable deviations.The device was verified to have gone through acceptable sterilization processes following iso/aami/astm & eu published guidelines.A definitive root cause could not be determined for the reported loosening with the information provided and no device problem was found for the reported infection.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.